# SDR ASAA2017060720975

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 5,017 hours, 1,652 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED MULTIPLE TIMES.  ACFT GROUNDED. MOVED FMC SWITCH BACK TO NORMAL. PERFORMED FMCS BITE, BITE CHECKED GOOD IAW FIM 34-61 TASK 801.  PERFORMED FIM 34-61 TASK 836.  FMC OPERATES NORMALLY. FOUND TO BE INTERMITENT FAULT.
